If you need an accessible version of this item please contact JSTOR User Support

Calculations of Integrals of Products of Bessel Functions

J. E. Kilpatrick, Shigetoshi Katsura and Yuji Inoue
Mathematics of Computation
Vol. 21, No. 99 (Jul., 1967), pp. 407-412
DOI: 10.2307/2003243
Stable URL: http://www.jstor.org/stable/2003243
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Calculations of Integrals of Products of Bessel Functions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
407
    407
  • Thumbnail: Page 
408
    408
  • Thumbnail: Page 
409
    409
  • Thumbnail: Page 
410
    410
  • Thumbnail: Page 
411
    411
  • Thumbnail: Page 
412
    412